Alert archive / Kansas / Areal Flood Warnings in 2021

Areal Flood Warning 25, NWS Wichita, KS

May 27, 2021Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this areal flood warning at May 27, 2021, 4:13 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 4:13 PM CDT (21:13 UTC)
Expired
May 27, 2021, 8:24 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

373 
WGUS43 KICT 272113
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
413 PM CDT Thu May 27 2021

KSC099-125-281615-
/O.NEW.KICT.FA.W.0025.210527T2113Z-210528T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Labette KS-Montgomery KS-
413 PM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Flood Warning for...
  Labette County in southeastern Kansas...
  Montgomery County in southeastern Kansas...

* Until 1115 AM CDT Friday.

* At 413 PM CDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Flooding is already occurring in the warned area.

* Some locations that will experience flooding include...
  Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego, 
  Chetopa, Altamont, Edna, Dearing, Mound Valley, Elk City, Tyro, 
  Liberty, Havana, Bolton, Sycamore, Bartlett, Labette and 
  Coffeyville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3738 9508 3700 9507 3700 9596 3739 9596

$$

Metzger
1 follow-up statement
298 
WGUS83 KICT 280124
FLSICT

Flood Statement
National Weather Service Wichita KS
824 PM CDT Thu May 27 2021

KSC099-125-280134-
/O.CAN.KICT.FA.W.0025.000000T0000Z-210528T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Labette KS-Montgomery KS-
824 PM CDT Thu May 27 2021

...FLOOD WARNING IS CANCELLED FOR LABETTE AND MONTGOMERY COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3738 9508 3700 9507 3700 9596 3739 9596

$$

Metzger

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at May 27, 2:04 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 27, 2:04 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
204 PM CDT Thu May 27 2021

.SHORT TERM...(This evening through Sunday night)
Issued at 201 PM CDT Thu May 27 2021

A cold front will continue to surge southward this afternoon and
move south of the KS/OK border by early evening. A few strong to
marginally severe storms will be possible this afternoon with main
risk being very heavy rainfall which could cause some flooding
problems. The anvil cirrus clouds currently spreading northward from
the Oklahoma storms into southern Kansas will continue to hinder
daytime destabilization. Drier cooler air will overspread the
area for tonight as surface high pressure builds over Kansas.

High confidence for below normal temperatures and dry weather to
prevail for Friday/Saturday as surface high pressure sits over the
area. Models show a upper level system moving into the region on
Sunday, with chances of showers/storms increasing for
central/south central Kansas mainly Sunday afternoon and night.
Instability by the models is not looking too impressive which
would limit severity of this activity for Sunday.

.LONG TERM...(Monday through Thursday)
Issued at 201 PM CDT Thu May 27 2021

Long range models show an upper level system moving slowly eastward
across the region for Monday-Tuesday. This will bring more periods
of showers/storms to region. Meanwhile by Wednesday/Thursday models
show this upper level system trying to cut off over Kansas which
could keep things unsettled. This would result in cooler below
normal temperatures and limit organization of storms due to weaker
winds aloft.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1216 PM CDT Thu May 27 2021

A cold front will continue to push southward across southern
Kansas for this afternoon, with numerous showers/storms along and
south of the front. A brief period of MVFR cigs for a few hours
will affect TAF sites in the wake of the frontal passage.
Otherwise north winds and VFR conditions will prevail for the
night into Friday morning. Some low clouds could redevelop over
far southeast Kansas tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    51  70  49  71 /  10   0   0   0
Hutchinson      50  69  47  71 /  10   0   0  10
Newton          50  69  47  69 /  10   0   0   0
ElDorado        51  69  47  69 /  10   0   0   0
Winfield-KWLD   52  72  49  71 /  30   0   0   0
Russell         46  69  46  71 /   0   0   0  10
Great Bend      47  70  48  70 /   0   0   0  10
Salina          48  68  47  71 /   0   0   0  10
McPherson       49  68  46  70 /  10   0   0  10
Coffeyville     54  70  49  70 /  60   0   0   0
Chanute         53  68  47  68 /  40   0   0   0
Iola            52  67  46  67 /  30   0   0   0
Parsons-KPPF    54  69  48  69 /  50   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM CDT Friday for KSZ069>072-093>096-098>100.

&&

SHORT TERM...CDJ
LONG TERM...CDJ
AVIATION...CDJ
Hazardous weather outlook, May 27, 3:54 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
354 PM CDT Thu May 27 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
354 PM CDT Thu May 27 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Showers and storms will continue moving across southeast Kansas into
the early evening hours. Main risk would be locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

More rounds of storms will be possible for Sunday through Tuesday
across the region. At this time, it is too early to tell if the
storms will be strong or severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 27, 12:31 PM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Wichita KS
1231 PM CDT Thu May 27 2021

KSZ098-099-271800-
Montgomery KS-Chautauqua KS-
1231 PM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Montgomery County in southeastern Kansas...
  Southeastern Chautauqua County in southeastern Kansas...

* Until 100 PM CDT.

* At 1228 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Peru, or 7 miles southeast of
  Sedan...moving east at 30 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Coffeyville, Caney, Sedan, Dearing, Tyro, Peru, Chautauqua, Havana,
  Bolton, Niotaze and Independence Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3716 9621 3721 9574 3700 9565 3700 9622
TIME...MOT...LOC 1730Z 268DEG 28KT 3708 9606

LAWSON
Special weather statement, May 27, 12:59 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1259 PM CDT Thu May 27 2021

KSZ092-093-271830-
Cowley KS-Sumner KS-
1259 PM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  West central Cowley County in south central Kansas...
  East central Sumner County in south central Kansas...

* Until 130 PM CDT.

* At 1256 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Wellington...moving east at 35
  mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wellington, Oxford, Udall, Wellington Airport and Perth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3714 9752 3728 9753 3742 9709 3714 9704
TIME...MOT...LOC 1759Z 265DEG 31KT 3723 9733

LAWSON
Special weather statement, May 27, 1:49 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
149 PM CDT Thu May 27 2021

KSZ093-094-098-271915-
Cowley KS-Chautauqua KS-Elk KS-
149 PM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Cowley County in south central Kansas...
  Northwestern Chautauqua County in southeastern Kansas...
  Southwestern Elk County in southeastern Kansas...

* Until 215 PM CDT.

* At 146 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Dexter, or 13 miles northwest
  of Cedar Vale...moving east at 35 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Cedar Vale, Burden, Dexter, Grenola and Cambridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3710 9686 3735 9684 3738 9634 3708 9631
TIME...MOT...LOC 1848Z 267DEG 32KT 3725 9667

LAWSON
Local storm report, May 27, 1:58 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
158 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 WNW GOESSEL           38.27N 97.39W
05/27/2021  M4.67 INCH       MCPHERSON          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION GOEK1 GOESSL 2 WNW.

0700 AM     HEAVY RAIN       1 NW MCPHERSON          38.38N 97.67W
05/27/2021  M4.43 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-64 MCPHERSON 1.1 NW.

0700 AM     HEAVY RAIN       1 NE MCPHERSON          38.38N 97.65W
05/27/2021  M4.35 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-48 MCPHERSON 0.9 NE.

0700 AM     HEAVY RAIN       3 ESE TAMPA             38.54N 97.10W
05/27/2021  M4.21 INCH       MARION             KS   COCORAHS

            COCORAHS STATION KS-MN-5 TAMPA 3.2 ESE.

0700 AM     HEAVY RAIN       1 SSW GOESSEL           38.23N 97.35W
05/27/2021  M4.14 INCH       MARION             KS   COCORAHS

            COCORAHS STATION KS-MN-29 NEWTON 12.6 N.

0700 AM     HEAVY RAIN       1 SSW GOESSEL           38.23N 97.35W
05/27/2021  M4.14 INCH       MARION             KS   COCORAHS

            COCORAHS STATION KS-MN-29 NEWTON 12.6 N.

0700 AM     HEAVY RAIN       HILLSBORO               38.35N 97.20W
05/27/2021  M4.13 INCH       MARION             KS   MESONET

            MESONET STATION HLLGR HILLSBORO.

0800 AM     HEAVY RAIN       1 N MCPHERSON           38.39N 97.66W
05/27/2021  M4.00 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-45 MCPHERSON 1.2 N.

0700 AM     HEAVY RAIN       6 WSW ROXBURY           38.52N 97.52W
05/27/2021  M3.87 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-36 GALVA 9.5 N.

0754 AM     HEAVY RAIN       4 E HILLSBORO           38.35N 97.14W
05/27/2021  M3.84 INCH       MARION             KS   COCORAHS

            COCORAHS STATION KS-MN-27 HILLSBORO 3.6 E.

0755 AM     HEAVY RAIN       MCPHERSON               38.38N 97.66W
05/27/2021  M3.69 INCH       MCPHERSON          KS   MESONET

            MESONET STATION MCPHR MCPHERSON.

0700 AM     HEAVY RAIN       7 WSW MCPHERSON         38.33N 97.78W
05/27/2021  M3.59 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-2 MC PHERSON 6.6 WSW.

0700 AM     HEAVY RAIN       3 E MCPHERSON           38.38N 97.61W
05/27/2021  M3.44 INCH       MCPHERSON          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MCPK1 2.9 E
            MCPHERSON.

0700 AM     HEAVY RAIN       3 N CANTON              38.43N 97.43W
05/27/2021  M3.39 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-21 CANTON 3.2 N.

0700 AM     HEAVY RAIN       3 NNW GALVA             38.42N 97.56W
05/27/2021  M3.25 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-55 MCPHERSON 6.6 ENE.

0700 AM     HEAVY RAIN       GALVA                   38.38N 97.53W
05/27/2021  M3.13 INCH       MCPHERSON          KS   COCORAHS

            COCORAHS STATION KS-MP-65 GALVA 0.2 ESE.

0700 AM     HEAVY RAIN       2 NW NEW CAMBRIA        38.90N 97.53W
05/27/2021  M2.91 INCH       SALINE             KS   COCORAHS

            COCORAHS STATION KS-SA-49 NEW CAMBRIA 2.1
            NW.

0800 AM     HEAVY RAIN       4 WNW MARION            38.38N 97.08W
05/27/2021  M2.90 INCH       MARION             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MADK1 3.8 NW MARION.

0700 AM     HEAVY RAIN       6 NNW HOLYROOD          38.67N 98.45W
05/27/2021  M2.62 INCH       ELLSWORTH          KS   COCORAHS

            COCORAHS STATION KS-EW-9 HOLYROOD 6.2 NNW.

0700 AM     HEAVY RAIN       4 NE KANOPOLIS          38.75N 98.10W
05/27/2021  M2.50 INCH       ELLSWORTH          KS   COCORAHS

            COCORAHS STATION KS-EW-33 KANOPOLIS 4.5 NE.

0700 AM     HEAVY RAIN       6 S DORRANCE            38.76N 98.58W
05/27/2021  M2.33 INCH       RUSSELL            KS   COCORAHS

            COCORAHS STATION KS-RS-3 DORRANCE 6.1 S.

0700 AM     HEAVY RAIN       7 WNW MARQUETTE         38.61N 97.95W
05/27/2021  M2.22 INCH       ELLSWORTH          KS   MESONET

            MESONET STATION KANK1 7.3 NW MARQUETTE.

0700 AM     HEAVY RAIN       3 NE SALINA             38.84N 97.57W
05/27/2021  M2.14 INCH       SALINE             KS   COCORAHS

            COCORAHS STATION KS-SA-22 SALINA 2.9 NE.

0700 AM     HEAVY RAIN       5 S GOESSEL             38.18N 97.34W
05/27/2021  M2.12 INCH       MARION             KS   COCORAHS

            COCORAHS STATION KS-MN-26 NEWTON 9.4 N.

0745 AM     HEAVY RAIN       2 SE NEW CAMBRIA        38.86N 97.48W
05/27/2021  M2.00 INCH       SALINE             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION NCMK1 1.6 SE NEW
            CAMBRIA.

&&
Local storm report, May 27, 2:38 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
238 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            5 S GYPSUM              38.64N 97.42W
05/27/2021                   SALINE             KS   EMERGENCY MNGR

            WATER OVER HOBBS CREEK ROAD OF AROUND 3 FEET
            IN DEPTH. THIS IS BETWEEN GYPSUM VALLEY ROAD
            AND DONMYER ROAD.

&&

JAS
Special weather statement, May 27, 2:51 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT Thu May 27 2021

KSZ092>094-098-272015-
Cowley KS-Sumner KS-Chautauqua KS-Elk KS-
251 PM CDT Thu May 27 2021

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Cowley County in south central Kansas...
  Eastern Sumner County in south central Kansas...
  Western Chautauqua County in southeastern Kansas...
  Southwestern Elk County in southeastern Kansas...

* Until 315 PM CDT.

* At 249 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northeast of Dexter to near Winfield to Braman...and moving
  northeast at 35 mph.

wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Arkansas City, Winfield, Oxford, Udall, Cedar Vale, Burden, Dexter,
  Grenola, Atlanta, Geuda Springs, Rock, Cambridge, Hunnewell, Maple
  City, Winfield City Lake and Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3748 9635 3747 9655 3747 9722 3700 9741
      3700 9638
TIME...MOT...LOC 1951Z 227DEG 32KT 3722 9662 3723 9693 3695 9733

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:15 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice45 min
May 26, 7:19 PM CDTAreal Flood WarningICTSaline4 hr
May 26, 7:40 PM CDTAreal Flood WarningICTRice4 days
May 26, 7:58 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice47 min
May 26, 8:28 PM CDTSevere Thunderstorm WarningICTMcPherson47 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningICTMcPherson33 min
May 26, 9:15 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno45 min
May 26, 9:41 PM CDTAreal Flood WarningICTMcPherson15 hr
May 26, 10:00 PM CDTRiver Flood WarningICTRussell5 hr
May 26, 10:00 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion30 min
May 26, 10:31 PM CDTFlash Flood Warning Considerable damage threatICTMcPherson5 hr
May 26, 10:33 PM CDTAreal Flood WarningICTMarion37 hr
May 26, 10:35 PM CDTSpecial Weather StatementICTMarion25 min
May 26, 10:46 PM CDTSpecial Weather StatementICTHarper44 min
May 26, 10:55 PM CDTSevere Thunderstorm WarningICTHarvey, Marion50 min
May 26, 11:33 PM CDTFlash Flood Warning Considerable damage threatICTMarion12 hr
May 26, 11:35 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner25 min
May 26, 11:54 PM CDTSpecial Weather StatementICTSedgwick36 min
May 26, 11:59 PM CDTSpecial Weather StatementICTMarion61 min
May 27, 12:04 AM CDTSevere Thunderstorm WarningICTSedgwick42 min
May 27, 12:15 AM CDTSevere Thunderstorm WarningICTMarion46 min
May 27, 12:18 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sumner57 min
May 27, 12:20 AM CDTTornado WarningICTMarion25 min
May 27, 12:40 AM CDTTornado WarningICTButler, Cowley15 min
May 27, 12:43 AM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood62 min
May 27, 1:01 AM CDTSpecial Weather StatementICTChase29 min
May 27, 1:25 AM CDTSpecial Weather StatementICTMontgomery, Wilson, Woodson35 min
May 27, 1:43 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood62 min
May 27, 1:54 AM CDTSevere Thunderstorm WarningICTWilson, Woodson22 min
May 27, 2:18 AM CDTSpecial Weather StatementICTAllen, Chautauqua, Montgomery, Neosho, Wilson, Woodson57 min
May 27, 2:49 AM CDTSpecial Weather StatementICTLincoln26 min
May 27, 3:22 AM CDTSpecial Weather StatementICTMontgomery, Neosho, Wilson23 min
May 27, 3:45 AM CDTSpecial Weather StatementICTLabette, Neosho30 min
May 27, 9:12 AM CDTRiver Flood WarningICTNeosho37 hr
May 27, 9:12 AM CDTRiver Flood WarningICTLabette, Neosho71 hr
May 27, 9:12 AM CDTRiver Flood WarningICTCherokee, Labette4 days
May 27, 9:38 AM CDTRiver Flood WarningICTMarion35 hr
May 27, 10:20 AM CDTFlood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more7 hr
May 27, 12:02 PM CDTSpecial Weather StatementICTChautauqua28 min
May 27, 12:09 PM CDTSpecial Weather StatementICTSumner36 min
May 27, 12:31 PM CDTSpecial Weather StatementICTMontgomery29 min
May 27, 12:59 PM CDTSpecial Weather StatementICTSumner31 min
May 27, 1:49 PM CDTSpecial Weather StatementICTCowley26 min
May 27, 2:29 PM CDTAreal Flood WarningICTChautauqua, Cowley4 hr
May 27, 2:34 PM CDTAreal Flood WarningICTSaline18 hr
May 27, 2:51 PM CDTSpecial Weather StatementICTCowley24 min

Nearby

Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.